# SDR V0XD20230622002

- Difficulty date: May 23, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 45633
- Aircraft time: 40,654 hours, 31,565 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Duct
- Part number: 14576075403
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE UPPER COWL DRAIN ASSEMBLY CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED #1 ENGINE DRAIN ASSEMBLY IAW EMB 145 SRM 51-40-02.
